“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8008
School of Mathematics
  Title:   Irrationality of certain numbers that contain values of the di- and trilogarithm
  Author(s): 
1.  Kh. Hessami Pilehrood
2.  T. Hessami Pilehrood (Joint with W. Zudilin)
  Status:   Published
  Journal: Math. Z.
  Vol.:  254
  Year:  2006
  Pages:   299-313
  Supported by:  IPM
  Abstract:
We prove that, for z ∈ {1/2,2/3,3/4,4/5}, at least one of the two numbers


l=1 
zl

l2
+log(1−z)logz   and 

l=1 
zl

l3
+ 1

2
log(1−z)log2z
is irrational.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right